# SDR FDEA201707061866

- Difficulty date: July 6, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 78,546 hours, 14,290 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39545
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, XOS 667 BEADED DOUBLER FOUND CRACKED.  REMOVED AND REPLACED IAW SRM 51-31-01-0G. DOUBLER FABRICATED IAW DRAWING ARB3954, REVISION K.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
